# SDR SWIA971696

- Difficulty date: February 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Engine: Pwa PW118A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR DID NOT RETRACT, TRIED 3 TIMES.  RETURNED TO FAT.  REPLACED RIGHT MAIN GEAR ACTUATOR WITH SERVICEABLE UNIT  IAW MM 323210.  OPS CHECK AND LEAK CHECK GOOD ON GROUND.  (P/N 1959500007) ON, (S/N 934) (S/N 652) OFF.
